MathSciNet Relay Station
MathSciNet bibliographic data
MR945820 34G10 (35K22 47A50 47D05)
Acquistapace, Paolo Evolution operators and strong solutions of abstract linear parabolic equations. Differential Integral Equations 1 (1988), no. 4, 433–457.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement